link to homepage
Mathematics


 

Bing Wei, Ph.D.
Associate Professor
Department of Mathematics
University of Mississippi
Ph.D., Technical University of Berlin, 1992


Contact Information

Hume Hall 310
Phone: (662) 915-1250
Email: bwei@olemiss.edu
Fax: (662) 915-5491


Teaching - Spring 2014

Office Hours : MTWTh 11:00 - 11:50 am and by appointment

Math 262-12H : TuTh 9:30 - 10:45 am in Hume 201
Math 401 : TuTh 2:30 - 3:45 pm in Hume 110


Research Interests

Combinatorics
Graph Theory
Publication List in MathSciNet


Selected Publications
  • Long cycles containing k-ordered vertices in graphs (with E. W. Nicholson), Discrete Math. 308 (2008), no. 9, 1563--1570.
  • Partitioning 2-edge-colored complete multipartite graphs into monochromatic cycles, paths and trees (with Z. Jin, M. Kano and X. Li), J. Comb Optimization 11 (2006), 445-454.
  • Hamiltonian graphs involving neighborhoods (with G. Chen, and W. Shreve), J. Graph Theory 53 (2006), 83--100 .
  • Graph minors and linkages (with G. Chen, R. Gould, and F. Pfender), J. Graph Theory 49 (2005), 75-91.
  • Largest circuits in matroids (with M. Nolan, J. Reid and H. Wu), Adv. in Appl. Math. 34 (2005), 213-216.
  • Long cycles in triagle--free graphs with prescribed independece number and connectivity (with H. Enomoto, A. Kaneko and A. Saito), J. Combinatorial Theory B. 91 (2004), 43-55.

Favorite Links

AMS, MAA, MathSciNet, WinEdt, Maple, MATLAB,
The Electronic Journal of Combinatorics and World Combinatorics Exchange


Personal Interests

Basketball, Badminton, Tennis